# SDR N6WA2025122408

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N688SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10245
- Aircraft time: 24,750 hours, 23,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670390524S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FWD BELLY FAIRING PANEL 193AR.     REMOVED AND REPLACED ATTACH STRAP ON FWD BELLY FAIRING PANEL 193AR IAW CRJ SRM 51-42-13
